# SDR USAA2014090800009

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 51,597 hours, 21,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMER LIGHT AT ROW 18 INOPERATIVE.  REPLACED SEAT MOUNTED EMER LIGHT HARNESS AT ROW 18.  OPERATIONS TEST GOOD IAW AMM 33-50-00-710-057-A.
